# SDR BB05105

- Difficulty date: December 23, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-200
- Aircraft serial: 25257
- Aircraft time: 63,194 hours, 11,338 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480150
- Part serial: 2H4821
- Condition: Cracked
- Location: Cockpit
- Part time: 27,342 hours, 5,139 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 15, MUC-PHL: DURING CLIMBOUT, F/O WINDSHIELD CRACKED.  A/C DIVERTED TO AMS FOR WINDSHIELD CHANGE.  MAINTENANCE COMPLETED THE WINDSHIELD CHANGE.  NO FURTHER DIFFICULTIES.
